Sigularity Spectrum of Multifractal Functions Involving Oscillating Singularities.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 159-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
oscillating singularity, multifractal functions, Hölder regularity, wavelet, Hausdorff dimension
@article{JFAA_1998__4_2_59558,
author = {S. Jaffard and A. Arneodo and E. Bacry and J.F. Muzy},
title = {Sigularity {Spectrum} of {Multifractal} {Functions} {Involving} {Oscillating} {Singularities.}},
journal = {The journal of Fourier analysis and applications},
pages = {159--174},
year = {1998},
volume = {4},
number = {2},
zbl = {0914.28005},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59558/}
}
TY - JOUR AU - S. Jaffard AU - A. Arneodo AU - E. Bacry AU - J.F. Muzy TI - Sigularity Spectrum of Multifractal Functions Involving Oscillating Singularities. JO - The journal of Fourier analysis and applications PY - 1998 SP - 159 EP - 174 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59558/ ID - JFAA_1998__4_2_59558 ER -
%0 Journal Article %A S. Jaffard %A A. Arneodo %A E. Bacry %A J.F. Muzy %T Sigularity Spectrum of Multifractal Functions Involving Oscillating Singularities. %J The journal of Fourier analysis and applications %D 1998 %P 159-174 %V 4 %N 2 %U http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59558/ %F JFAA_1998__4_2_59558
S. Jaffard; A. Arneodo; E. Bacry; J.F. Muzy. Sigularity Spectrum of Multifractal Functions Involving Oscillating Singularities.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 159-174. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59558/